# SDR IPXA09157176

- Difficulty date: August 16, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 10,141 hours, 6,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C REPAIR SURVEY SEQ 128-F1-05 REPAIR DOUBLER FRAME 85, STRINGER 45 IS DENTED.  FABBED & INSTALLED REPAIR DOUBLER IAW A300-600,SRM 53-10-12, FIG 208, SHEET 1, PARA 10, REF IPXA RCD 369923
